On the Number of Zeros of Functions in a Weak Tchebyshev-Space.
Mathematische Zeitschrift, Tome 156 (1977), pp. 49-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__156_172567,
author = {Bernd Stockenberg},
title = {On the {Number} of {Zeros} of {Functions} in a {Weak} {Tchebyshev-Space.}},
journal = {Mathematische Zeitschrift},
pages = {49--58},
year = {1977},
volume = {156},
zbl = {0349.41019},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__156_172567/}
}
Bernd Stockenberg. On the Number of Zeros of Functions in a Weak Tchebyshev-Space.. Mathematische Zeitschrift, Tome 156 (1977), pp. 49-58. http://geodesic.mathdoc.fr/item/MZ_1977__156_172567/